Doctor insights on:
Medicine For Mouth
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
No: If it was meant to be applied to the skin, do not ingest it. It is not toxic, but it will not work well and there is a small risk of causing intestinal problems. ...Read more
Hi, my 5 year old daughter has cough and wheezing. Can I give her salbutamol liquid medicine by mouth along with albuterol inhaler?
No: Unfortunately there are no medicines or simple home remedies for patients with bruxism. The cause is not well known. Some theories believe it is related to stress, sleep disorders, or bite problems. Honestly in my opinion there are many dentists who merely advise fabricating a night guard without much thought or knowledge. Find a dentist with experience in tmj, sleep training for a consult. ...Read more
I have had the strip of medicine in my mouth for dry sockets for about 3 weeks now. I want to know how to get it out. It feels weird, makes me nervous?
Post op: See the dentist who did your extraction for a follow up to have this removed and make sure you are healing. ...Read more
No panacea: Just like there is no "top medicine" for curing, say, abdominal pain, mouth ulcers can come from a variety of causes. You should make sure you know what you're treating, before you self-medicate, but if warm, salt-water rinses don't clear up ulcers after a few days, you need dental/medical attention. Mix 1/2 tsp salt and 1/2 tsp baking soda in 8 oz warm water, rinse for 1-2 min 2-3x/day. ...Read more
Cymbalta (duloxetine) upped from 30mg to 60mg, took 60mg for 1mo. Script ran out, didn't refill. Could taste of medicine in my mouth & bad breath be due to this?
Many medications: Have the side effect of causing a metallic taste, dry mouth. .. Etc. If the medication is helping then there are oral systems that can help minimize tge altered sensations. Best to consult with your physician and dentist. Hope this helps. ...Read more
Allergy medicine: Antihistamines can give you a dry mouth, this is a common side effect that can make you think your tongue is numb. The lack of hearing is probably from your nasal congestion, or whatever reason you took the antihistamine for in the first place, it is not the medication. ...Read more
I couldn't have a tooth pulled because of insurance reasons a year has passed and for the past 2 weeks everything I eat is either sour or it taksed like medicine in my mouth...Right were the tooth is. Yesterday my right foot felt like pins were constantly s
You: You need to be evaluated and treated by a dentist to prevent an infection that could compromise the condition of other teeth, gum and bone. If left untreated an infection can spread to other parts of your body, either directly or through the blood stream. It is better to have routine dental care and deal with minor problems than having to deal with a major health issue later that will be more expensive. See your dentist as soon as possible. ...Read more
They're planning on doing some fillings and injecting medicine into my mouth with me under laughing gas for my wisdom teeth, what does it do to you?
"laughing gas": Nitrous oxide has been used in dentistry and medicine for many years. It is used in combination with local numbing agents injected around nerves and other pain medications and sedatives. It reduces feelings of anxiety, and can put you into a dream like state. It must always be used with other anesthetic agents. It is short acting agent whose effects end shortly after gas is turned off. ...Read more
Please help! What is that medicine that makes your mouth numb to the point were you can't feel anything?
? lidocaine: Usually dentists use Lidocaine injections to numb the gums for dental procedures. ...Read more
Common Side Effect: Standard add/adhd medications all cause drying of the salivary system and can result in a variety of oral problems, like increased cavities and gum infections. Sip water all day, brush and floss more frequently every day and see your dentist on regular basis. ...Read more
Since I started taking laxis with other BP medicine I have dry mouth. Had stent 2 yrs back. EF 30%. I m pre diabetic. Pl suggest.
I always get mouth sores. They Go Away to Later Come Back! Why is this I'm tired buying medicine to numb my mouth, why is this happening?
My 5 yr old daughter had an adenoidectomy but was not given any medicines for healing. Her mouth smells really bad now. What could be the reason?
Totally normal: Some doctors give antibiotics to help prevent the odor but the most common complaint from parents that I hear about children who have adenoidectomy's is a several days of very foul breath. It goes away and is nothing to worry about. It occurs because in the back of the nose when the adenoids are removed tissue left behind becomes colonized with bacteria. This is only temporary. ...Read more
Depends: What do you mean by problems? If you have any questions relating to medications you've taken you should consult a pharmacist or the prescribing doctor. A severe allergy is a serious issue that can close your throat and impair breathing. ...Read more
Common side effect: This is a listed side effect of very many medications as well as physical conditions. Explore this with your physician and check out biotene (mouth moisturizing) products to make you more comfortable. If it is a medication side effect, it may be addressed by exploring alternatives with your physician. ...Read more
My son isn't eatn or drinkn much today because his mouth is swollen will he be ok til tomorrow can't get him to take hos medicine?
Need more info: How old is he? What medicine? For what problem does he take meds? Why is his mouth swollen? There are two many unknowns to say it is ok to wait. ...Read more
Hello sir, I what to ask that I m having discolouration near mouth area. I want you to suggest some medicine and the reason why is it happen?
Without an Exam?: I am sorry but it clearly states here on nearly every page on Health Tap that we not only do not diagnose problems but we specifically cannot and do not recommend treatment or prescription. You have a problem that requires a direct observation or examination. Please go see your physician. ...Read more
Many: The list of medications that cause dry mouth is very long and growing so I cannot list them all. The most important thing to do is take steps to avoid the damage to your teeth that dry mouth can do. Avoid sugary and highly acidic foods and drinks. See your dentist regularly. ...Read more
Many, many drugs: Over the counter cold medicines, allergy medicines, prescription heart & blood pressure medicines, anti- depressants, and so many others have a side effect of dry mouth. Realistically, if you are taking any medicine at all, make sure you are maintaining excellent oral hygiene, drinking lots of water, and seeing your dentist regularly to prevent tooth decay from dry mouth. ...Read more
Yes, definitely: Not everyone experiences this side effect, but it is possible. Make sure you don't have any dental or medical problems that could be causing this problem. Talk to your prescriber about ruling out a medical cause and trying a different medication if the side effect is intolerable. ...Read more
Drug Test: This depends on the drug being tested for and the time elapsed since the last dose was taken. ...Read more
Pills are needed!: "Shot" plus pills suggests you were treated for gonorrhea, chlamydia, or both. If gonorrhea, the shot alone (ceftriaxone) probably will work, but it's still best to take the pills (azithromycin or doxycycline) as well. If you have chlamydia, you must take the pills; the ceftriaxone shot alone will not work. Take the pills right now. Good luck! ...Read more
Don't use drugs: Don't use drugs! (or delay the test). ...Read more